I've been on venlafaxine from the low dose to 75 now I've been through a lot I've kept to much in side I've never talk to any one or told anyone what was going on I ask for help cuz I need it I just want to be me again happy energized play with my kids and babies be more motivated I'm on these med cuz depression anxiety I get frustrated To fast I've been through a lot of tragedy in my life I stop taking the medication for 3 days but I noticed that I do need them to be calm should I try taking the 150 ? I'm currently taking 75 now that I take them I'm more loving and I try take the depression away bye not thing of it I also have thyroid I've been through a divorce with my older kids dad I am remarried now I was in a accident 2009 broke my cranium and ankle thank God I am Alive but with all these problems I have no idea what to do keep taking medicine
Firstly, stopping using an anti-depressant for 3 days is not a guaranteed result of what would happen if you came off the tablets for good. It is normal to get side effects that can include depression, when going onto or coming off such tablets.
Going up a dose of Venlafaxine should only be done when you are certain that taking the current dose over a matter of weeks, does not work well for you, & you need more. Coming off an anti depressant is often difficult, & it is more difficult the higher dose you are taking.
Have you looked into natural methods of relieving depression? There are lots of these available now, from complementary therapies (to be used along side your medication), to natural alternatives to medication.
As the previous answer suggests, therapy & talking about our past experiences can be very useful, too.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2012 • 4 answers
I am on venlafaxine 150mg daily for depression & anxiety, having seen a neurologist for headaches I?
Posted 19 May 2012 • 2 answers
Posted 12 Mar 2016 • 2 answers
Posted 8 Apr 2016 • 2 answers
Posted 17 Nov 2016 • 1 answer